# SDR CALA2019110501908

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER NDT STEP  5.4 OF GENERATING CARD, CRACK INDICATIONS FOUND AT  RBL 45.50 AFT I/B & O/B HOLE AT STA 727B REF. AAR N/R:  99852076 ORIGINATED BY EMPLOYEE ACCOMPLISHED  PERMANENT REPAIR AT FLOOR BEAM UPPER CHORD & SEAT TRACK STA 727B , RBL 45.50 I/B & O/B AREA PER B737-800 SRM 53-40 -51, REPAIR 1 FIG 202 AND EA#5320-02076 REV."L" OP-004 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT  :  AAR N/R:99852076 WORK ACCOMPLISHED BY MECHANIC INSPECTION ACCOMPLISHED BY Q.C INSPECTOR
